# SDR MALA040396

- Difficulty date: April 30, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,249 hours, 23,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 363.0 FLOORBEAM CRACKED.  CUT OUT DAMAGED AREA OF FLOORBEAM, FABRICATED AND INSTALLED ANGLE AND FILLER REPAIR IAW  EO NR S53108. REFER TO LG PG. NR 1270902 FOR ADDITIONAL INFORMATION.  A/C RETURNED TO SERVICE 5/12/04.
